# SDR DL72S953228

- Difficulty date: July 31, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N499DA
- Make and model: Boeing 727232
- Aircraft serial: 21143
- System (JASC): 5754 · Leading Edge Devices
- Part: Rib
- Part number: 651622294
- Condition: Cracked
- Location: Nr 6 Le Slat
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

A .5 INCH CRACK UPPER/FWD END OF RIB NR 10.  REPAIRED PER M/M 57-54-0, FOUND AT SHOP VISIT FOR NR 6 L/E SLAT.
